Just wondering if people with early HIV infection (ie: 5 weeks) have elevated liver enzymes?
I have searched the net and there is nothing, no information on it at all. Just relates to HIV/Hep C co infection as Hep C is known to cause elevated liver enzymes. The rest is just how anti-HIV drugs cause liver enzymes to increase.
I am guess my slightly elevated liver enzymes have nothing to do with HIV infection given my low risk exposure, undetectable PCR at 10 days and negative antibody at 6.5 weeks.
The GP looked at my numbers, said it was only a very slight elevation (by 2) and I know numbers can reach the hundreds. She just suggested a hep test, which was negative.
Anyway, in my anxious state, I went to the infectious diseases unit of a major hospital and the doc there also had me take a LFT etc, he said my numbers were "perfect"... he also said stress, lifestyle etc can elevate LFT's.
Again, Teak, if HIV does not cause this, then I will not worry any longer. Thanks!
Well, I do not drink but if stress can cause LFT's to go up, then, that is certainly the culprit. I have been stressed, chain smoking, binging on McDonalds and KFC (have not touched this stuff for 4 years!), drinking way too much coffee and ceased my usual 6 days per work bodybuilding training - now, I think this is the reason. Thanks a heap for your clarification.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.